|How can one maintain his erection when being on treatement of HIV?
Jan 30, 2013
How can one maintain his sexual appetite and erection while on HIV treatment and /or on hypertension Treatment?
| Response from Dr. Henry
Generally recommend a thorough clinical assessment to evaluate for erectile dysfunction (can be helped by drugs like Viagra), low testosterone, stress/depression, other conditions (ie diabetes), possible side effects of your particular blood pressure or HIV drugs that might merit consideration of a trial of an alternative drug regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Worried It Could Be Ars
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Painful Ejaculation After Masturbation Worried I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.